# SDR USAA2015011200016

- Difficulty date: December 10, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 88,850 hours, 29,240 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, CRACK AT FASTENER HOLE OF LT WING NR 1 LE COVE PANEL AT APPROX 30 INCHES FROM OTBD EDGE & 13 INCHES DOWN FROM TE.  REPLACED LT WING NR 3 LE COVE PANEL IAW DWG 114N4075.
